Existence of Multiple Nontrivial Solutions for a Strongly Indefinite Schrödinger-Poisson System
Shaowei Chen and
Liqin Xiao
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
We consider a Schrödinger-Poisson system in with a strongly indefinite potential and a general nonlinearity. Its variational functional does not satisfy the global linking geometry. We obtain a nontrivial solution and, in case of odd nonlinearity, infinitely many solutions using the local linking and improved fountain theorems, respectively.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/240208.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/240208.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:240208
DOI: 10.1155/2014/240208
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().